The behavior of the solutions of nonlinear equations with exponentially dichotomous linear part
Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1885-1887
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1974_10_10_a14,
author = {A. Azamov},
title = {The behavior of the solutions of nonlinear equations with exponentially dichotomous linear part},
journal = {Differencialʹnye uravneni\^a},
pages = {1885--1887},
year = {1974},
volume = {10},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1974_10_10_a14/}
}
A. Azamov. The behavior of the solutions of nonlinear equations with exponentially dichotomous linear part. Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1885-1887. http://geodesic.mathdoc.fr/item/DE_1974_10_10_a14/